MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET; SCORPION PORTAL VEIN ACCESS SET

ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET; SCORPION PORTAL VEIN ACCESS SET
Model Number TPS006
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
During tips procedure multiple passes were made towards the portal system and the needle kept deflecting further then anticipated.During inspection of the device it seems the needle bend additionally during the passes made.Visually the needle looked bent at the point between nitinol and stainless steel.The system was used as designed per ifu.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of returned product from the customer was performed.Visual inspection of the device did not identify any damage to the device.Since the product complaint mode could not be duplicated during evaluation, the complaint was not confirmed and no further evaluation is needed at this time.If additional information is available in future, a follow-up report will be submitted accordingly.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned and is pending investigation.A follow-up report will be submitted once the sample has been investigated.

Brand Name
SCORPIONX PORTAL VEIN ACCESS SET
Common Device Name
SCORPION PORTAL VEIN ACCESS SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15365184
Report Number0001625425-2022-01082
Device Sequence Number6927575
Product Code DYB
UDI-Device Identifier00886333225729
UDI-Public00886333225729
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2024
Device Model NumberTPS006
Device Catalogue NumberTPS006
Device Lot Number11388808
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer08/25/2022
08/25/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/12/2022
11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown